Alert archive / Florida / Marine Weather Statements in 2007

Marine Weather Statement 13, NWS Mobile, AL

June 25, 2007

NWS Mobile, AL issued this marine weather statement at Jun 25, 2007, 9:10 PM EDT. It was in force for 110 min.

The area

The counties it named.

The facts

Issued
Jun 25, 2007, 9:10 PM EDT (01:10 UTC)
Expired
Jun 25, 2007, 11:00 PM EDT
In force
110 min
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS74 KMOB 260110
MWSMOB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
810 PM CDT MON JUN 25 2007

GMZ630-650-670-260300-
/X.NEW.KMOB.MA.S.0013.070626T0110Z-070626T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
810 PM CDT MON JUN 25 2007

...STRONG THUNDERSTORMS MOVING INTO THE ALABAMA GULF COASTAL WATERS
FROM THE WEST...

AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG THUNDERSTORMS MOVING WEST AT 25 KNOTS...EXTENDING FROM
OCEAN SPRINGS MISSISSIPPI SOUTH TO 20 NAUTICAL MILES SOUTH OF HORN
ISLAND...THEN SOUTH TO 30 MILES EAST OF THE MOUTH OF THE MISSISSIPPI
RIVER.

DOPPLER RADAR INDICATES THE POTENTIAL OF STRONG WIND GUSTS FROM THE
WEST AT 30 KNOTS AHEAD OF THIS LINE OF STORMS. MARINERS CAN ALSO
EXPECT LOCALLY ROUGH SEAS...PERIODS OF LOWERED VISIBILITIES IN HEAVY
RAINS...AND DANGEROUS LIGHTNING STRIKES AS THIS LINE OF STORMS MOVES
THROUGH.  

THE LINE OF STORMS IS EXPECTED TO BE ALONG A LINE FROM BAYOU LA
BATRE...TO DAUPHIN ISLAND...TO 40 MILES SOUTH OF DAUPHIN ISLAND BY 9
PM CDT. MARINERS ON THE ALABAMA COASTAL WATERS IN THE PATH OF THESE
STORMS SHOULD MAKE READY FOR SUDDEN WIND GUSTS FROM THE WEST AT 30
KNOTS IN ADDITION TO DANGEROUS LIGHTNING STRIKES AS THESE STORMS MOVE
THROUGH BETWEEN 830 PM AND 10 PM CDT. IF POSSIBLE...BOATERS OVER THE
ALABAMA COASTAL WATERS SHOULD SEEK SAFE HARBOR AS SOON AS POSSIBLE.

MAKE SURE YOU AND YOUR ENTIRE CREW ARE WEARING COAST GUARD APPROVED
LIFE VESTS...PREFERABLY ONES SUITED FOR OFFSHORE USE. WHEN STORMS
APPROACH...GO BELOW DECK IF POSSIBLE AND STAY AWAY FROM UNGROUNDED
METAL OBJECTS.  

STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

$$

/05
2 follow-up statements
000 
FZUS74 KMOB 260111 CCA
MWSMOB

MARINE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
810 PM CDT MON JUN 25 2007

GMZ630-650-670-260300-
/X.COR.KMOB.MA.S.0013.070626T0110Z-070626T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
810 PM CDT MON JUN 25 2007

...STRONG THUNDERSTORMS MOVING INTO THE ALABAMA GULF COASTAL WATERS
FROM THE WEST...

AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG THUNDERSTORMS MOVING TO THE EAST AT 25
KNOTS...EXTENDING FROM OCEAN SPRINGS MISSISSIPPI SOUTH TO 20 NAUTICAL
MILES SOUTH OF HORN ISLAND...THEN SOUTH TO 30 MILES EAST OF THE MOUTH
OF THE MISSISSIPPI RIVER.

DOPPLER RADAR INDICATES THE POTENTIAL OF STRONG WIND GUSTS FROM THE
WEST AT 30 KNOTS AHEAD OF THIS LINE OF STORMS. MARINERS CAN ALSO
EXPECT LOCALLY ROUGH SEAS...PERIODS OF LOWERED VISIBILITIES IN HEAVY
RAINS...AND DANGEROUS LIGHTNING STRIKES AS THIS LINE OF STORMS MOVES
THROUGH.  

THE LINE OF STORMS IS EXPECTED TO BE ALONG A LINE FROM BAYOU LA
BATRE...TO DAUPHIN ISLAND...TO 40 MILES SOUTH OF DAUPHIN ISLAND BY 9
PM CDT. MARINERS ON THE ALABAMA COASTAL WATERS IN THE PATH OF THESE
STORMS SHOULD MAKE READY FOR SUDDEN WIND GUSTS FROM THE WEST AT 30
KNOTS IN ADDITION TO DANGEROUS LIGHTNING STRIKES AS THESE STORMS MOVE
THROUGH BETWEEN 830 PM AND 10 PM CDT. IF POSSIBLE...BOATERS OVER THE
ALABAMA COASTAL WATERS SHOULD SEEK SAFE HARBOR AS SOON AS POSSIBLE.

MAKE SURE YOU AND YOUR ENTIRE CREW ARE WEARING COAST GUARD APPROVED
LIFE VESTS...PREFERABLY ONES SUITED FOR OFFSHORE USE. WHEN STORMS
APPROACH...GO BELOW DECK IF POSSIBLE AND STAY AWAY FROM UNGROUNDED
METAL OBJECTS.  

STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

$$

/05
000 
FZUS74 KMOB 260224
MWSMOB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
924 PM CDT MON JUN 25 2007

GMZ630-650-670-260330-
/X.CON.KMOB.MA.S.0013.000000T0000Z-070626T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
924 PM CDT MON JUN 25 2007

...WEAKENING LINE OF SHOWERS AND THUNDERSTORMS BRINGING GUSTY 
WEST TO SOUTHWESTERLY WINDS IN ACROSS THE COASTAL WATERS OF 
ALABAMA...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF WEAKENING SHOWERS AND THUNDERSTORMS FROM SOUTH MOBILE COUNTY
TO 40 MILES SOUTH OF DAUPHIN ISLAND. THE LINE IS MOVING TO THE EAST
AT 25 KNOTS. 

ALTHOUGH THE STORMS ALONG THE LINE ARE WEAKENING RAPIDLY...DOPPLER
RADAR IN MOBILE STILL SHOWS STRONGER WIND GUSTS FROM THE WEST AND
SOUTHWEST AT 25 KNOTS JUST AHEAD OF THE RAIN ACTIVITY. THE GUSTY
WINDS AT 25 KNOTS FROM THE WEST AND SOUTHWEST WILL SPREAD EASTWARD
ACROSS MOBILE BAY AND THE GULF WATERS SOUTH OF FORT MORGAN...GULF
SHORES AND ORANGE BEACH THROUGH 1030 PM.

MAKE SURE YOU AND YOUR ENTIRE CREW ARE WEARING COAST GUARD
APPROVED LIFE VESTS...PREFERABLY ONES SUITED FOR OFFSHORE USE.
WHEN THUNDERSTORMS APPROACH...GO BELOW DECK IF POSSIBLE AND STAY AWAY
FROM UNGROUNDED METAL OBJECTS.

STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM
THE NATIONAL WEATHER SERVICE.

$$

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jun 25, 5:15 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 25, 5:15 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT MON JUN 25 2007

.AFTER LOOKING AT RADAR COVERAGE AND PRECIP TO THE WEST...WILL GO
WITH SCATTERED RW/TRW THIS EVENING AND ISOLATED AFTER MIDNIGHT.
REST IS OKAY.

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST WATER VAPOR
SATELLITE SHOWS SHORT WAVE THAT HELPED INITIATE EARLIER CONVECTION
HAS MOVED EAST OF FORECAST AREA.  ANOTHER BOUNDARY OVER LOUISIANA
WAS TRIGGERING ANOTHER ROUND OF PRECIP JUST TO OUR WEST.  THE BIG
QUESTION IS WILL THE PRECIP HOLD TOGETHER AND BRING ANOTHER ROUND OF
PRECIP TO OUR AREA THIS EVENING.  WILL MAKE SOME ADJUSTMENTS TO POP
CHANCES THIS EVENING AT THE LAST MOMENT AFTER LOOKING AT RADAR.
THINKING RIGHT NOW IS WILL SEE NUMEROUS RW/TRW THIS EVENING
GENERALLY ALONG AND WEST OF I65...WITH SCATTERED PRECIP EAST OF
I65.  MOST THUNDERSTORMS SHOULD DIMINISH BETWEEN 1000 PM AND
MIDNIGHT BUT WILL LEAVE IN SCATTERED AFTER MIDNIGHT FOR MOST OF THE
AREA.  WILL LEAVE IN A GOOD CHANCE OF PRECIP AGAIN ON TUESDAY AS
BOUNDARY TO OUR WEST INCHES A LITTLE CLOSER TO CWA.  SURFACE HIGH
PRESSURE WILL REMAIN ACROSS THE AREA THOUGH THE SHORT TERM.
MOISTURE WILL REMAIN HIGH ACROSS THE AREA INTO WEDNESDAY (PWS
AROUND 2 INCHES) AND DRY OUT SOME BY WEDNESDAY NIGHT (PWS DECREASE
TO 1.5 INCHES). A TROPICAL WAVE WILL MOVE SOUTH OF THE AREA ON
WEDNESDAY AND WILL PUSH THE HIGHEST MOISTURE AXIS TO THE WEST OF THE
CWA.  WILL CONTINUE THE TREND OF GOING ABOVE GUIDANCE FOR THE LOWS
FOR THE NEXT COUPLE OF DAYS.  GUIDANCE SEEMS TO COME MORE INTO LINE
FOR OVERNIGHT LOWS BY WEDNESDAY NIGHT.  WILL LEAVE IN MOSTLY CLOUDY
SKIES THROUGH THE SHORT TERM BECAUSE OF THE LOW LEVEL MOISTURE.

.LONG TERM...(THURSDAY THROUGH MONDAY)...TYPICAL SUMMERTIME WEATHER
EXPECTED THURSDAY THROUGH MONDAY. FORECAST AREA WILL REMAIN
POSITIONED OF THE WESTERN PERIPHERY OF THE SUBTROPICAL RIDGE OVER
THE WESTERN ATLANTIC. PW VALUES REMAIN GENERALLY AROUND 2 INCHES
THROUGH THE PERIOD WHICH MEANS MORE THAN ENOUGH DEEP LAYER MOISTURE
FOR SHOWERS AND THUNDERSTORMS. LATEST GFS HAS BACKED OFF SOME ON
MOVING TROUGH NEAR US BY THE WEEKEND.  IT APPEARS THE TROUGH WILL
REMAIN NORTH OF CWA THROUGH MONDAY.  WILL LEAVE IN MOSTLY CLOUDY
SKIES WITH MORNING SHOWERS AND A FEW THUNDERSTORMS OFFSHORE AND
ALONG THE COAST IN THE MORNING DEVELOPING INLAND THROUGH THE LATE
MORNING INTO THE AFTERNOON HOURS.

&&

.MARINE...SURFACE HIGH PRESSURE WILL REMAIN ANCHORED OVER THE
SOUTHWESTERN ATLANTIC THROUGH TUESDAY. AS A RESULT...LITTLE CHANGE
IN WINDS AND SEAS CAN BE EXPECTED. WINDS WILL BECOME MORE EASTERLY
BY MIDWEEK AS A SURFACE TROUGH OF LOW PRESSURE MOVES WESTWARD INTO
THE EASTERN GULF. SEAS WILL BUILD ABOUT A FOOT ON AVERAGE IN
RESPONSE. A LIGHT WEST TO SOUTHWEST FLOW WILL DEVELOP ON FRIDAY AS
SURFACE HIGH PRESSURE REBUILDS AND WINDS DIMINISH AND SEAS ONCE
AGAIN SUBSIDE.

&&

.FIRE WEATHER...MOIST AIRMASS WILL REMAIN ACROSS THE AREA THROUGH
WEDNESDAY.  THIS WILL KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL
VALUES THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  87  72  89 /  70  60  30  40
PENSACOLA   76  88  74  88 /  70  40  20  20
DESTIN      76  88  75  89 /  70  40  20  20
EVERGREEN   69  89  69  90 /  60  50  30  30
WAYNESBORO  69  87  69  91 /  70  60  30  40
CAMDEN      70  88  70  92 /  50  50  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

01/23
Hazardous weather outlook, Jun 25, 7:00 AM EDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT MON JUN 25 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...GM AND
SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED TODAY AND
TONIGHT IN RESPONSE TO AN UPPER LEVEL DISTURBANCE COUPLED WITH DEEP
LAYER MOISTURE OVER MUCH OF THE CENTRAL GULF COAST REGION. THE
PRIMARY THREATS WITH SOME OF THE STRONGER THUNDERSTORMS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS OF 30 TO 40 MPH
ALONG WITH VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 4:23 PM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CDT MON JUN 25 2007

MSZ075-252130-
PERRY-
323 PM CDT MON JUN 25 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER PERRY COUNTY...

AT 318 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES SOUTH OF JANICE  THE THUNDERSTORM WAS MOVING
NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS OF SOUTH
CENTRAL PERRY COUNTY...GENRALLY SOUTH OF HIGHWAY 98 THROUGH 430 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 25, 8:04 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
704 PM CDT MON JUN 25 2007

ALZ051-260045-
CHOCTAW-
706 PM CDT MON JUN 25 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER CENTRAL CHOCTAW
COUNTY...

AT 706 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN LAND AND CHAPPELL HILL. THE STORM WAS
DRIFTING EASTWARD.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CENTRAL CHOCTAW COUNTY THROUGH 745 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING...BRIEF WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. DUE TO THE SLOW MOVEMENT...LOCALLY HEAVY RAINS WILL ALSO BE
POSSIBLE IN THESE STORMS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

Nearby

Marine Weather Statements in Florida, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.